American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Anant Atyam. Affine stratification of $\mathcal{A}_4$. Proc. Amer. Math. Soc. 143 (2015) 4167-4175.
Abstract, references, and article information
View Article: PDF

[2] Y.-P. Lee and F. Qu. Euler characteristics of universal cotangent line bundles on $\overline{\mathcal{M}}_{1,n}$. Proc. Amer. Math. Soc. 142 (2014) 429-440.
Abstract, references, and article information   
View Article: PDF

[3] Alexey Kokotov. Polyhedral surfaces and determinant of Laplacian. Proc. Amer. Math. Soc. 141 (2013) 725-735. MR 2996977.
Abstract, references, and article information   
View Article: PDF

[4] Mizuho Ishizaka and Hiro-o Tokunaga. On local trigonal fibrations. Proc. Amer. Math. Soc. 140 (2012) 3677-3686.
Abstract, references, and article information   
View Article: PDF

[5] S. P. Dutta. A special case of positivity (II). Proc. Amer. Math. Soc. 133 (2005) 1891-1896. MR 2137852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Li Zhong. Closed geodesics and non-differentiability of the metric in infinite-dimensional Teichmüller spaces . Proc. Amer. Math. Soc. 124 (1996) 1459-1465. MR 1301053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kefeng Liu. Remarks on the geometry of moduli spaces. Proc. Amer. Math. Soc. 124 (1996) 689-695. MR 1291785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marc Coppens. A remark on curves covered by coverings . Proc. Amer. Math. Soc. 118 (1993) 705-708. MR 1131033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Geoffrey Mess. A note on hyperelliptic curves . Proc. Amer. Math. Soc. 115 (1992) 849-852. MR 1119264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gabino González Díez. On a basis for $H\sb 2(\overline M\sb g)$ . Proc. Amer. Math. Soc. 113 (1991) 335-344. MR 1072086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Miroslav Tsanov Jotov. A generic Torelli-type theorem for singular algebraic curves with an involution . Proc. Amer. Math. Soc. 111 (1991) 625-632. MR 1045140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. F. Lax. Weierstrass weight and degenerations . Proc. Amer. Math. Soc. 101 (1987) 8-10. MR 897062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alberto Collino. A simple proof of the theorem of Torelli based on Torelli's approach . Proc. Amer. Math. Soc. 100 (1987) 16-20. MR 883393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Steven Diaz. Deformations of exceptional Weierstrass points . Proc. Amer. Math. Soc. 96 (1986) 7-10. MR 813798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Edmond E. Griffin. On a family of special linear systems on algebraic curves . Proc. Amer. Math. Soc. 90 (1984) 355-359. MR 728347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yosef Stein. On homeomorphisms preserving principal divisors . Proc. Amer. Math. Soc. 83 (1981) 557-562. MR 627691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. F. Lax. Multiples of Weierstrass points as special divisors . Proc. Amer. Math. Soc. 82 (1981) 95-98. MR 603608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael Engber. A strengthening of centerlessness in Teichm\"uller theory . Proc. Amer. Math. Soc. 60 (1976) 144-148. MR 0419843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] George Kempf. A property of the periods of a Prym differential . Proc. Amer. Math. Soc. 54 (1976) 181-184. MR 0402124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1